# SDR AALA202502065877

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N878BG
- Make and model: Boeing 787-8
- Aircraft serial: 65998
- Aircraft time: 9,845 hours, 1,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A220029SP
- Part serial: M10144
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR SLIDE REQUIRES REPLACEMENT PER JOB CARD. REMOVED AND REPLACED L2 DOOR SLIDE. PER WORK CARD 78L80025001.
